Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 23, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 6, 2011, 2:48 AM PST. It took effect at Mar 6, 2011, 6:00 PM PST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2011, 2:48 AM PST (10:48 UTC)
- In effect from
- Mar 6, 2011, 6:00 PM PST
- Expired
- Mar 7, 2011, 1:00 PM PST
- In force
- 19 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
536 WHUS76 KEKA 061048 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 248 AM PST SUN MAR 6 2011 PZZ475-072300- /O.NEW.KEKA.SC.Y.0023.110307T0200Z-110307T2300Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 248 AM PST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 3 PM PST MONDAY. * WIND: NW 10-20 KT TODAY INCREASING TO 15-25 KT TONIGHT AND MON. * SEAS: 6-8 FT AT 12 SECONDS TODAY BECOMING 9-11 FT TONIGHT AND MON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
3 follow-up statements
543 WHUS76 KEKA 062253 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 253 PM PST SUN MAR 6 2011 PZZ475-071330- /O.EXT.KEKA.SC.Y.0023.110307T0200Z-110307T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 253 PM PST SUN MAR 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 1 PM PST MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO 1 PM PST MONDAY. * WIND: NW 15 TO 25 KT TONIGHT AND 15 TO 20 KT WITH GUSTS TO 25 KT ON MONDAY THROUGH EARLY AFTERNOON. * SEAS: W SWELL 5-7 FT AT 12 SECONDS THROUGH MONDAY WITH SHORT PERIOD NW WAVES BUILDING TO NEAR 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
938 WHUS76 KEKA 071045 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 245 AM PST MON MAR 7 2011 PZZ470-071845- /O.NEW.KEKA.SC.Y.0024.110308T0300Z-110308T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 245 AM PST MON MAR 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM PST TUESDAY. * WIND: W 15 KT TODAY BECOMING S 25 KT TONIGHT. * SEAS: 7 FT TODAY BUILDING TO 10 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-071845- /O.CON.KEKA.SC.Y.0023.000000T0000Z-110307T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 245 AM PST MON MAR 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * WIND: NW 15-25 KT THIS MORNING EASING TO 10-15 KT THIS AFTERNOON. * SEAS: 9-10 FT THIS MORNING SUBSIDING TO 6 TO 7 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
891 WHUS76 KEKA 071654 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 854 AM PST MON MAR 7 2011 PZZ475-072100- /O.CON.KEKA.SC.Y.0023.000000T0000Z-110307T2100Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 854 AM PST MON MAR 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * WIND: NW UP TO 20 KT WITH GUSTS TO 25 KT THROUGH EARLY AFTERNOON...THEN EASING TO 10-15 KT. * SEAS: 9-10 FT THIS MORNING SUBSIDING TO 6 TO 7 FT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-072330- /O.CON.KEKA.SC.Y.0024.110308T0300Z-110308T1400Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 854 AM PST MON MAR 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 6 AM PST TUESDAY. * WIND: W 15 KT TODAY BECOMING S 25 KT TONIGHT WITH GUSTS TO 30 KT. * SEAS: 7 FT TODAY BUILDING TO 10 FT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 5, 3:03 PM PST, 11 hours 45 minutes earlier.
Area forecast discussion, Mar 5, 3:03 PM PST, 11 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 303 PM PST SAT MAR 5 2011 .SYNOPSIS...A SERIES OF DISTURBANCES WILL CONTINUE TO BRING PERIODS OF RAIN AND HIGH ELEVATION SNOW THROUGH SUNDAY. PRECIPITATION WILL CHANGE TO SHOWERS AND DIMINISH MONDAY...WITH DRY WEATHER PERSISTING INTO WEDNESDAY. && .DISCUSSION...RADAR SHOWS WIDESPREAD PRECIP ACROSS CWA THIS AFTERNOON WHILE SAT IMAGERY CONTINUES TO SHOW A SERIES OF DISTURBANCES MIGRATING TOWARDS AND OVER THE WEST COAST. BLENDED TPW PRODUCT SHOWS AN AREA OF 150-200 PERCENT OF NORMAL STRETCHING FROM HI TO NRN CA COAST. SNOW LEVELS REMAIN AROUND 5 KFT THIS AFTERNOON AND WILL REMAIN ABOVE PASS LEVEL THROUGH SUN. PRECIP WILL TRANSITION TO SHOWERS SUN AFTERNOON AND GRADUALLY DIMINISH THROUGH MON. SNOW LEVELS WILL FALL TO 3 KFT SUN NIGHT AND DROP TO AROUND 2 KFT MON. ACCUMULATIONS EXPECTED TO BE LESS THAN 2 INCHES THROUGH MON. A FEW SHOWERS WILL PERSIST INTO TUE MAINLY ALONG THE DEL NORTE COAST WHILE DRY WX EXPECTED ACROSS REST OF CWA INTO WED. ANOTHER STORM WILL APPROACH THE REGION LATE WED WITH INCREASING PRECIP CHCS FOR THE SECOND HALF OF NEXT WEEK. && .AVIATION...A LOW PRESSURE SYSTEM WILL CONTINUE TO BRING RAIN TO NORTHWEST CALIFORNIA THROUGH THE FORECAST PERIOD. CIGS ARE EXPECTED TO REMAIN IN THE LOW MVFR/IFR CATEGORY BUT PERIODIC DIPS TO IFR WILL OCCUR. VSBY WILL GENERALLY REMAIN IN THE IFR CATEGORY. WINDS WILL REMAIN MOSTLY LIGHT AS AN OCCLUDED FRONTAL SYSTEM SLOWLY MOVES SOUTH ACROSS THE REGION. CMS && .MARINE...A BROAD LOW APPROACHING THE WEST COAST WILL SLOWLY SHIFT WINDS TO THE NORTH TONIGHT INTO SUNDAY. AS THE LOW SHIFTS INLAND...WINDS WILL INCREASE FROM THE NW AS THE PRESSURE GRADIENT TIGHTENS ACROSS NORTHWEST CALIFORNIA. ADVISORY LEVEL WINDS ARE EXPECTED ACROSS THE SOUTHERN WATERS AND THE NORTHERN WATERS WEST OF 10 NM FROM SHORE. THE SEA STATE IS CURRENTLY COMPRISED OF A BUILDING WEST SWELL AND A DECAYING SHORT PERIOD SW SWELL. THE SWELL WILL PEAK NEAR 8 TO 9 FEET ON MONDAY AND THEN SUBSIDE THROUGH WEDNESDAY. WINDS WILL BEGIN TO DIMINISH ON TUESDAY. CMS && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 5, 3:46 AM PST, 23 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 346 AM PST SAT MAR 5 2011 CAZ001>004-076-061330- REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 346 AM PST SAT MAR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.